# SDR ASOA201702181248

- Difficulty date: February 18, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 33,928 hours, 24,339 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341332
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT FS 235.00 UPPER FRAME SECTOR TO BE VISUALLY CRACKED. REMOVED AND REPLACED RT FS 235.00 FRAME SECTOR IAW SRM 51-40-11-001-001-A01, 51-42-21-001-001-A01 AND 51-42-06-001-001-A01.
